# SDR SCNA97097

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON UNDERSIDE OF FLOORBEAM AT BS 1110, LBL 11, WL 208.  FABRICATED REPAIR ANGLE AND INSTALLED IAW B727 SRM 51-10-6, 53-10-8, 51-30-2 AND B727 MAINTENANCE MANUAL 51-20-11.
